# SDR AALA20111025TUL03

- Difficulty date: October 11, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 35,465 hours, 14,640 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL - VAPOR BARRIER CRACKED 1ST BAY OUTBOARD OF KEEL-BEAM.  INSTALLED CROSS BRACE REPAIR PER SRM 57-10-10-2R.
